# SDR SWAA2018011719010

- Difficulty date: January 5, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 69,007 hours, 40,740 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 149A7210
- Condition: Cracked
- Location: Bs 653-663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE ATTACH ANGLE CRACKED BETWEEN BS 653 TO 663, LBL 27.5.  R & R THE ATTACH ANGLE IAW SRM AND DWG.
